A COUNTEREXAMPLE FOR KOBAYASHI COMPLETENESS OF BALANCED DOMAINS

Autor(en): JARNICKI, M
PFLUG, P
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 1991
Herausgeber: AMER MATHEMATICAL SOC
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 112
Ausgabe: 4
Startseite: 973
Seitenende: 978
Zusammenfassung: 
The aim of this paper is to present an example of a bounded balanced domain of holomorphy in C(n) (n greater-than-or-equal-to 3) with continuous Minkowski function that is not Kobayashi-finitely-compact.
ISSN: 00029939
DOI: 10.2307/2048641

Show full item record

Google ScholarTM

Check

Altmetric